# SDR 2001UALA01301

- Difficulty date: July 2, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 18,083 hours, 2,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EEL LIGHT STRIPS (LOCATED ON LEFT AISLE WALL - AT THE TOP OF THE STAIRS) AND THE ENTIRE STAIRWAY EEL LIGHT IS INOP. SUPPLEMENTAL DATA UPDATE FOUND EEL FEEDER CABLE DAMAGED. REPLACED EEL FEEDER CABLE.
